# SDR DXTA2024030711124

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N254QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6187
- Aircraft time: 759 hours, 454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Overserviced
- Location: Main Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE UP UNABLE TO OPEN MAIN CABIN DOOR  KEY UNLOCKS DOOR RELEASE BUTTON PUSHES IN BUT HANDLE STAYS FLUSH AND CANNOT BE OPERATED TO OPEN.  FOUND EXCESSIVE GREASE ON MAIN PASSENGER DOOR EXTERNAL HANDLE SHAFT. CLEANED GREASE OFF AND PERFORMED NUMEROUS OPERATIONAL CHECKS PER CL-650 AMM 52-11-00. OPS CHECKS SATISFACTORY WITH NO OTHER DEFECTS NOTED. VISUALLY INSPECTED HANDLE WITH NO DEFECTS NOTED.
